MAUDE Adverse Event Report: Abiomed, Inc. - 1220648; Temporary Non-Roller Type Left Heart Support Blood Pump

Abiomed, Inc. - 1220648; Temporary Non-Roller Type Left Heart Support Blood Pump
Catalog Number 0052-3025-JP
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the affected component was the introducer kit.The time of occurrence was unknown.This issue was identified during use of the impella cp pump.A 16 fr.Sheath was used.There was no patient impact.During use of the impella cp, multiple water droplets were observed around the dilator coated with silicone lubricant within the introducer kit.Water droplets were also noted on the outside of the tube covering the dilator.As a 16 fr sheath is routinely used at the facility, there was no impact on the procedure.The pump, purge cassette, and guidewire were all used without issue.The product had been stored in the catheterization laboratory under the facility's standard storage conditions.Additional information was provided which indicated that the hospital indicated that the bag had a sticky residue on it.The device was examined and found it to be slightly sticky as well.No patient harm was reported.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
Temporary Non-Roller Type Left Heart Support Blood Pump
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50948616
Report Number1220648-2026-13510
Device Sequence Number10348391
Product Code OZD
UDI-Device Identifier00885672009793
UDI-Public(01)00885672009793(17)280531(10)S10005555
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0052-3025-JP
Device Lot NumberS10005555
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight162 LB
Patient RaceAsian